# SDR SWAA2013021112536

- Difficulty date: January 25, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 56,445 hours, 46,170 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE BULKHEAD STATION 663.75 POSSIBLE CRACK ON PRESSURE DECK WEB AT STA 663 TO STA 666, LBL 38.  REMOVED DAMAGE FROM BULKHEAD STATION 663.75 AND REPAIRED IAW EA 130127 REV IR EA 1-353-21634.
